2006 |
18 | EE | Hirobumi Mizuno,
Iwao Sato:
Bartholdi zeta functions of some graphs.
Discrete Mathematics 306(2): 220-230 (2006) |
2005 |
17 | EE | Hirobumi Mizuno,
Iwao Sato:
Bartholdi zeta functions of line graphs and middle graphs of graph coverings.
Discrete Mathematics 292(1-3): 143-157 (2005) |
16 | EE | Hirobumi Mizuno,
Iwao Sato:
Zeta functions of oriented line graphs of graph coverings.
Discrete Mathematics 303(1-3): 131-141 (2005) |
2004 |
15 | EE | Hirobumi Mizuno,
Iwao Sato:
Some L-Function of a Regular Covering of a Graph.
Graphs and Combinatorics 20(3): 363-375 (2004) |
14 | EE | Hirobumi Mizuno,
Iwao Sato:
Weighted zeta functions of graphs.
J. Comb. Theory, Ser. B 91(2): 169-183 (2004) |
2003 |
13 | EE | Hirobumi Mizuno,
Iwao Sato:
L-functions of regular coverings of graphs.
Eur. J. Comb. 24(3): 321-329 (2003) |
12 | EE | Hirobumi Mizuno,
Iwao Sato:
Bartholdi zeta functions of digraphs.
Eur. J. Comb. 24(8): 947-954 (2003) |
11 | EE | Hirobumi Mizuno,
Iwao Sato:
The semicircle law for semiregular bipartite graphs.
J. Comb. Theory, Ser. A 101(2): 174-190 (2003) |
10 | EE | Hirobumi Mizuno,
Iwao Sato:
On the weighted complexity of a regular covering of a graph.
J. Comb. Theory, Ser. B 89(1): 17-26 (2003) |
9 | EE | Hirobumi Mizuno,
Iwao Sato:
Bartholdi zeta functions of graph coverings.
J. Comb. Theory, Ser. B 89(1): 27-41 (2003) |
2002 |
8 | EE | Hirobumi Mizuno,
Iwao Sato:
L-functions for images of graph coverings by some operations.
Discrete Mathematics 256(1-2): 335-347 (2002) |
2000 |
7 | EE | Hirobumi Mizuno,
Iwao Sato:
Zeta Functions of Graph Coverings.
J. Comb. Theory, Ser. B 80(2): 247-257 (2000) |
1999 |
6 | | Hirobumi Mizuno,
Iwao Sato:
Isomorphisms of Cyclic Abelian Covers of Symmetric Digraphs.
Ars Comb. 54: (1999) |
1997 |
5 | | Hirobumi Mizuno,
Iwao Sato:
Characteristic Polynomials of some covers of symmetric digraphs.
Ars Comb. 45: (1997) |
4 | EE | Hirobumi Mizuno,
Iwao Sato:
Enumeration of finite field labels on graphs.
Discrete Mathematics 176(1-3): 197-202 (1997) |
1995 |
3 | EE | Hirobumi Mizuno,
Iwao Sato:
Characteristic polynomials of some graph coverings.
Discrete Mathematics 142(1-3): 295-298 (1995) |
1988 |
2 | EE | Hirobumi Mizuno,
Iwao Sato:
Ramsey numbers for unions of some cycles.
Discrete Mathematics 69(3): 283-294 (1988) |
1987 |
1 | EE | Kiyoshi Ando,
Yoshimi Egawa,
Hirobumi Mizuno:
Graphs G for which G and _G are both semidecomposable.
Discrete Mathematics 65(2): 109-114 (1987) |